# SDR SWIA97852

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Contl Box
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH MAIN LANDING GEAR WOULD NOT RETRACT.  RETURNED TO CPR.  REPLACED LANDING GEAR CONTROL BOX PER MM 32-31-00, OPS CHECKS GOOD.
